# SDR SWAA2021041463826

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,585 hours, 43,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAY GIRT BAR IS LOOSE BRACKET / RESECURED FASTENER E ON L1 DOOR GIRT BAR SUPPORT BRACKET REF S.I.P-
